Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Approximations of the Lagrange and Markov spectra


Authors: Vincent Delecroix, Carlos Matheus and Carlos Gustavo Moreira
Journal: Math. Comp. 89 (2020), 2521-2536
MSC (2010): Primary 37-04
DOI: https://doi.org/10.1090/mcom/3513
Published electronically: January 29, 2020
MathSciNet review: 4109576
Full-text PDF
View in AMS MathViewer New

Abstract | References | Similar Articles | Additional Information

Abstract: We describe a polynomial time algorithm providing finite sets arbitrarily close (in Hausdorff topology) to the Lagrange and Markov spectra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 37-04

Retrieve articles in all journals with MSC (2010): 37-04


Additional Information

Vincent Delecroix
Affiliation: Max-Planck Institut, Bonn, Germany; and Université de Bordeaux CNRS (UMR 5800), Bordeaux, France
Email: vincent.delecroix@u-bordeaux.fr

Carlos Matheus
Affiliation: CMLS, École Polytechnique, CNRS (UMR 7640), 91128, Palaiseau, France
Email: matheus.cmss@gmail.com

Carlos Gustavo Moreira
Affiliation: School of Mathematical Sciences, Nankai University, Tianjin 300071, People’s Republic of China; and IMPA, Estrada Dona Castorina 110, CEP 22460-320, Rio de Janeiro, Brazil
Email: gugu@impa.br

DOI: https://doi.org/10.1090/mcom/3513
Received by editor(s): August 28, 2019
Received by editor(s) in revised form: November 12, 2019
Published electronically: January 29, 2020
Article copyright: © Copyright 2020 American Mathematical Society